# SDR UPS00832551

- Difficulty date: May 10, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, ATB- NR 4 GEN LOW VOLTAGE, CREW REPORTED SMOKE IN COCKPIT (DFW.  *S/D*  REMOVED AND REPLACED BUS PROTECTION PANEL.
